MAUDE Adverse Event Report: COVIDIEN EPUMP 1000ML PUMP SET; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP 1000ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 773656
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Codes Vomiting (2144); Abdominal Cramps (2543)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that her (b)(6) year old daughter has been experiencing nearly all of the symptoms that were listed in a letter received regarding kangaroo pump bags.She has been experiencing unexplainable vomiting, gagging, abdominal cramping and has been sent home from school 6 times as a result.The customer has changed her diet to try and remedy the problem.
 
Event or Problem Description
On (b)(6) 2021, cardinal health sent out a medical device correction letter regarding the kangaroo enteral feed pumping sets.The purpose of this communication was to advise customers of the potential for air appearing in the enteral feed pumping set tubing during set-up.Although there was limited information provided by the customer regarding the specific issue relating to the pump/pump set, this complaint will be filed as the reportable malfunction of air in the line with a pump set since it was in response to the communication sent out to customers regarding this issue with the kangaroo enteral feeding pump sets.
 
Additional Manufacturer Narrative
Additional information: b5: additional information has been added to the description summary.

Brand Name
EPUMP 1000ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11718539
Report Number1282497-2021-10105
Device Sequence Number17198671
Product Code LZH
UDI-Device Identifier10884521022096
UDI-Public10884521022096
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number773656
Device Catalogue Number773656
Device Lot Number210250037
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/05/2021
Supplement Date Received by Manufacturer04/05/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date04/28/2021
Patient Sequence Number1
Patient Age10 YR